# SDR MEX2002138

- Difficulty date: May 6, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 699151
- Part serial: 1017
- Condition: Dirty
- Location: Oil System
- Part time: 33,459 hours, 25,741 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 501 - MEX-OAX - AIRCRAFT SUSPENDS TAKEOFF AS A CONSEQUENCE OF STRAINER CLOGGING OIL FILTER LIGHT COMES ON.  STRAINER FILTER AND SWITCH OIL FILTER WAS REPLACED IAW MM 79-20-06 AND 79-34-01, TESTS OK.  (M)
